# SDR MALA050879

- Difficulty date: December 13, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Bombdr DHC8400
- Aircraft time: 439 hours, 421 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY LOST NR 2 HYDRAULIC QUANTITY INFLIGHT AND DIVERTED TO ABE FOR RUNWAY REQUIREMENTS.  REPLACED EDP.
